Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Explicit n-descent on elliptic curves, II. Geometry

Title data

Cremona, John E. ; Fisher, Tom A. ; O'Neil, C. ; Simon, D. ; Stoll, Michael:
Explicit n-descent on elliptic curves, II. Geometry.
In: Journal für die Reine und Angewandte Mathematik. Vol. 632 (July 2009) . - pp. 63-84.
ISSN 0075-4102
DOI: https://doi.org/10.1515/CRELLE.2009.050

Abstract in another language

This is the second in a series of papers in which we study the n-Selmer group of an elliptic curve. In this paper, we show how to realize elements of the n-Selmer group explicitly as curves of degree n embedded in P^(n-1). The main tool we use is a comparison between an easily obtained embedding into P^(n^2-1) and another map into P^(n^2-1) that
factors through the Segre embedding P^(n-1) x P^(n-1) -> P^(n^2 - 1). The comparison relies on an explicit version of the local-to-global principle for the n-torsion of the Brauer group of the base field.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Jan 2015 11:21
Last Modified: 14 Apr 2015 07:32
URI: https://eref.uni-bayreuth.de/id/eprint/6014